# SDR SWI2025F01311

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 49,208 hours, 42,928 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL. ON CLIMB SEQUENCE   (FLIGHT 5754 - FILED CLOSED)RESET AND OPERATED FLAPS 5 FUL CYCLES AND COMPETED AD 2009-16-12/10 COMPLIANCE FORM OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES COMPLIED WITH IN ACCORDANCE  WITH FIM FMRP CHAPTER 27 RESET PROCEDURE AND AD 2009-06-12 TRACKING CREATED FOR FULL AD COMPLIANCE
